# SDR TWAA0100503

- Difficulty date: January 6, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 13,531 hours, 1,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202175007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON THE LEFT SIDE OF THE CABIN FROM ROW 30 AFT, AND EMERGENCY LIGHTS WERE INOPERATIVE ON THE AFT FUSELAGE AND THE RT SIDE NR 4 SLIDE LIGHT.  CORRECTED EGRESS LIGHTS BY SECURING CONTACTS AT ROWS 41 LEFT AND 42 LEFT, AND REPLACED THE LIGHT ASSEMBLY, PN 0202175-007, AT THE AFT FUSELAGE AND R4 DOOR SLIDE LIGHT.  CHECK-C 4-7-98.
